Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 269536, 13 pages
Research Article

Kawahara-Burgers Equation on a Strip

Departamento de Matemática, Universidade Estadual de Maringá, 87020-900 Maringá, PR, Brazil

Received 13 August 2015; Accepted 11 November 2015

Academic Editor: Mikhail Panfilov

Copyright © 2015 N. A. Larkin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. A. Larkin, “Kawahara-Burgers Equation on a Strip,” Advances in Mathematical Physics, vol. 2015, Article ID 269536, 13 pages, 2015.